MathSciNet Relay Station
MathSciNet bibliographic data
MR1147276 (93a:47016) 47A57 (42A70 47A60 47B35)
Curto, Raúl E.; Fialkow, Lawrence A. Recursiveness, positivity, and truncated moment problems. Houston J. Math. 17 (1991), no. 4, 603–635.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement